American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Robert Guralnick and Gabriel Navarro. Squaring a conjugacy class and cosets of normal subgroups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] C. Broto, R. Levi and B. Oliver. The rational cohomology of a $p$-local compact group. Proc. Amer. Math. Soc. 142 (2014) 1035-1043.
Abstract, references, and article information   
View Article: PDF

[3] Wenbin Guo and Alexander N. Skiba. New criterions of existence and conjugacy of Hall subgroups of finite groups. Proc. Amer. Math. Soc. 139 (2011) 2327-2336. MR 2784797.
Abstract, references, and article information   
View Article: PDF

[4] Huaquan Wei, Yanming Wang and Yangming Li. On $c$-supplemented maximal and minimal subgroups of Sylow subgroups of finite groups. Proc. Amer. Math. Soc. 132 (2004) 2197-2204. MR 2052394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexandre Turull. The number of Hall $\pi$-subgroups of a $\pi$-separable group. Proc. Amer. Math. Soc. 132 (2004) 2563-2565. MR 2054781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert M. Guralnick, Gunter Malle and Gabriel Navarro. Self-normalizing Sylow subgroups. Proc. Amer. Math. Soc. 132 (2004) 973-979. MR 2045411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gabriel Navarro. Number of Sylow subgroups in $p$-solvable groups. Proc. Amer. Math. Soc. 131 (2003) 3019-3020. MR 1993207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yangming Li and Yanming Wang. The influence of minimal subgroups on the structure of a finite group. Proc. Amer. Math. Soc. 131 (2003) 337-341. MR 1933321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. Y. Lam. Finite groups embeddable in division rings. Proc. Amer. Math. Soc. 129 (2001) 3161-3166. MR 1844988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Yakov Berkovich. Some corollaries of Frobenius' normal $p$-complement theorem. Proc. Amer. Math. Soc. 127 (1999) 2505-2509. MR 1657758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Martyn R. Dixon and E. Myron Rigsby. The Sylow $p$-subgroups of semicomplete nilpotent groups . Proc. Amer. Math. Soc. 119 (1993) 341-349. MR 1152977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kai Nah Cheng, M. Deaconescu, Mong-Lung Lang and Wu Jie Shi. Corrigendum and addendum to: ``Classification of finite groups with all elements of prime order'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 106} (1989), no.\ 3, 625--629; MR0969518 (89k:20038)] by Deaconescu . Proc. Amer. Math. Soc. 117 (1993) 1205-1207. MR 1116270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bernd Stellmacher. Errata to: ``An analogue to Glauberman's $ZJ$-theorem'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 109} (1990), no.\ 4, 925--929; MR1013982 (90k:20045)] . Proc. Amer. Math. Soc. 114 (1992) MR 1065955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bernd Stellmacher. An analogue to Glauberman's $ZJ$-theorem . Proc. Amer. Math. Soc. 109 (1990) 925-929. MR 1013982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rolf Brandl. Commutators and $\Pi$-subgroups . Proc. Amer. Math. Soc. 109 (1990) 305-308. MR 1009986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Xiu Yun Guo. On the intersection of a class of maximal subgroups of a finite group . Proc. Amer. Math. Soc. 106 (1989) 329-332. MR 999757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marian Deaconescu. Classification of finite groups with all elements of prime order . Proc. Amer. Math. Soc. 106 (1989) 625-629. MR 969518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Paul S. Fan. A note on pushing up . Proc. Amer. Math. Soc. 100 (1987) 11-15. MR 883392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Guang Xiang Zhang. On two theorems of Thompson . Proc. Amer. Math. Soc. 98 (1986) 579-582. MR 861754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Harvey I. Blau. On trivial intersection of cyclic Sylow subgroups . Proc. Amer. Math. Soc. 94 (1985) 572-576. MR 792262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Geoffrey R. Robinson. Maximal $p$-locals . Proc. Amer. Math. Soc. 92 (1984) 325-326. MR 759644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Geoffrey R. Robinson. On Sylow intersections in finite groups . Proc. Amer. Math. Soc. 90 (1984) 21-24. MR 722407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alan R. Camina and Marcel Herzog. Character tables determine abelian Sylow $2$-subgroups . Proc. Amer. Math. Soc. 80 (1980) 533-535. MR 581021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ariel Ish-Shalom. A note on Sylow intersections . Proc. Amer. Math. Soc. 66 (1977) 227-230. MR 0460460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Pamela Ferguson. On $\pi '$-closure of $\pi $-homogeneous groups . Proc. Amer. Math. Soc. 66 (1977) 9-12. MR 0450397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Alonso. Groups of order $pq\sp{m}$ with elementary abelian Sylow $q$-subgroups . Proc. Amer. Math. Soc. 65 (1977) 16-18. MR 0486127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Avinoam Mann. Addendum to: ``The intersection of Sylow subgroups'' (Proc. Amer. Math. Soc. {\bf 53} (1975), 262--264) . Proc. Amer. Math. Soc. 62 (1977) 188. MR 0427463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Martin R. Pettet. A note on finite groups having a fixed-point-free automorphism . Proc. Amer. Math. Soc. 52 (1975) 79-80. MR 0404442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ernst Snapper. Counting $p$-subgroups . Proc. Amer. Math. Soc. 39 (1973) 81-82. MR 0314972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Marcel Herzog and Ernest Shult. Groups with central $2$-Sylow intersections of rank at most one . Proc. Amer. Math. Soc. 38 (1973) 465-470. MR 0430055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia